Oscillations of Complex Physical Fields in a Triangular Domain
Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 712-715
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_5_a18,
author = {A. D. Chernyshov},
title = {Oscillations of {Complex} {Physical} {Fields} in a {Triangular} {Domain}},
journal = {Differencialʹnye uravneni\^a},
pages = {712--715},
year = {2002},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_5_a18/}
}
A. D. Chernyshov. Oscillations of Complex Physical Fields in a Triangular Domain. Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 712-715. http://geodesic.mathdoc.fr/item/DE_2002_38_5_a18/